RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Nazmeev, Yu G

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:23
Abstract pages:99
Full texts:43

http://www.mathnet.ru/eng/person69541
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2008
1. B. R. Abajdullin, Yu. G. Nazmeev, “The simulation of heat transfer and flow of generalized Newtonian liquid in the initial region of coaxial channel with arrhenius source of heat release”, TVT, 46:2 (2008),  312–316  mathnet  elib; High Temperature, 46:2 (2008), 284–287  isi  elib  scopus
1984
2. N. M. Zobin, Yu. G. Nazmeev, “A problem arising in non-Newtonian hydrodynamics”, Izv. Vyssh. Uchebn. Zaved. Mat., 1984, 12,  64–66  mathnet  mathscinet; Soviet Math. (Iz. VUZ), 28:12 (1984), 80–82
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019